Time-adaptive FEM for distributed parameter identification in biological models
Paper in proceeding, 2013
Author
Larisa Beilina
Chalmers, Mathematical Sciences, Mathematics
University of Gothenburg
Irina Gainova
Russian Academy of Sciences
Published in
Springer Proceedings in Mathematics and Statistics
21941009 (ISSN) 21941017 (eISSN)
Vol. 48 p. 37-50978-1-4614-7815-7 (ISBN)
Categorizing
Subject Categories (SSIF 2011)
Mathematics
Identifiers
DOI
10.1007/978-1-4614-7816-4_3
ISBN
978-1-4614-7815-7